Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A coefficient inequality for convex univalent functions


Author: S. Y. Trimble
Journal: Proc. Amer. Math. Soc. 48 (1975), 266-267
MathSciNet review: 0355027
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: A short proof of $ \vert a_2^2 - {a_3}\vert \leq (1 - \vert{a_2}{\vert^2})/3$ is given for normalized convex univalent functions.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0355027-0
PII: S 0002-9939(1975)0355027-0
Keywords: Convex univalent functions, coefficient inequalities
Article copyright: © Copyright 1975 American Mathematical Society